# SDR AALA2024102107352

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 30,314 hours, 14,541 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: A225400298774
- Condition: Stuck
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAV DOOR WILL NOT OPEN PER THE FA'S. MAINTENANCE ADJUSTED AND OPS CKD LAV DOOR IAW AMM 25-40-00.
